# SDR SWAA2023042622914

- Difficulty date: April 1, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N8529Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36974
- Aircraft time: 19,992 hours, 9,666 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R/H T/E WIGGLE PLATE AT IRSS 216 IS CRACKED.<[01] REMOVED R/H TE WIGGLE PLATE AT IRSS 216 IAW SRM 51-40-02-0G-0.;[02] INSTALLED NEW WIGGLE PLATE AT RH TE IRSS 216 IAW SRM 51-40-02-0G-0.;[03] INSTALLED NEW WIGGLE PLATE P/N 7570641 AT RH TE IRSS 216 IAW SRM 51-40-02-0G-0.;[04] INSTALLED NEW WIGGLE PLATE P/N 115A2781-4 AT RH TE IRSS 216 IAW SRM 51-40-02-0G-0.;[05] UPDATED PARTS;[06] VERIFIED CORRECTIVE ACTION 2-4
